# SDR CA110701001

- Difficulty date: June 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 25,317 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 1A7S5001
- Condition: Wrong Part
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: E, D

## Discrepancy

AFTER STARTING THE NR2 ENGINE, ELECTRICAL SMOKE FUMES DETECTED IN THE COCKPIT. SMOKE CONTINUED TO BUILD.  ELECTRICAL FIRE SUSPECTED.  THE CREW SHUTDOWN ACFT POWER AND ENGINES.  DC BATTERY DISCONNECTED.  AFTER SHUTDOWN SMOKE STOPPED.  CREW INVESTIGATED SOURCE AND OBSERVED SMOKE MARKINGS ON RT FUSELAGE OTBD ABOVE AC PANEL.  PANEL REMOVED CHARRED RELAY AND BURNED WIRING FOUND.  LOCATION OF RELAY PANEL IS UNDER COPILOT WINDOW SILL.  HEAVY RAIN PREVIOUSLY RESULTED IN SUSPECTED WATER INGRESS ONTO PANEL.   ALSO FOUND THAT THE INCORRECT RELAY WAS INSTALLED.  CORRECT 50 AMP ENCLOSED RELAY PN IS AN3350-2.  REPAIRED DAMAGES WIRING AND REPLACED RELAY WITH CORRECT UNIT.
